Regularization techniques for numerical approximations of PDEs with singularities
2003 (English)In: Journal of Scientific Computing, ISSN 0885-7474, E-ISSN 1573-7691, Vol. 19, no 1-3, 527-552 p.Article in journal (Refereed) Published
The rate of convergence for numerical methods approximating differential equations are often drastically reduced from lack of regularity in the solution. Typical examples are problems with singular source terms or discontinuous material coefficients. We shall discuss the technique of local regularization for handling these problems. New numerical methods are presented and analyzed and numerical examples are given. Some serious deficiencies in existing regularization methods are also pointed out.
Place, publisher, year, edition, pages
2003. Vol. 19, no 1-3, 527-552 p.
Computer and Information Science
IdentifiersURN: urn:nbn:se:kth:diva-90274DOI: 10.1023/A:1025332815267OAI: oai:DiVA.org:kth-90274DiVA: diva2:504811
NR 201408052012-02-212012-02-212012-02-26Bibliographically approved